# SDR COMA0260535

- Difficulty date: September 17, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 18,789 hours, 18,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: G80040
- Condition: Leaking
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5768 LOUD SQUEAL FROM CABIN DOOR.REPLACED THE DOOR SEAL.
